# SDR N6WA2025050401

- Difficulty date: April 4, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N580GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10100
- Aircraft time: 30,534 hours, 28,007 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cable
- Part number: BA6709371013
- Condition: Frayed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AUTO PILOT SERVO CABLE FRAYED.  REMOVED AND REPLACED ELEVATOR AUTO PILOT SERVO CABLE IAW CRJ AMM 27-31-00
